# SDR 2003F00522

- Difficulty date: May 13, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: TY214810A
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FRL - FLT 6721 - PHD-FAT, ABORTED TAKEOFF, NR 1 ENGINE REV UNSAFE MSG ON TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE, MAINTENANCE TROUBLESHOT AND APPLIED MEL 78-30-01 AND RETURNED AIRCRAFT TO SERVICE.  MAINTENANCE REPLACED THE ISOLATION CONTROL VALVE.  (M)
